# SDR QXEA2017072700497

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 24,905 hours, 26,545 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: CF03GTS2185
- Condition: Inoperative
- Location: Rt Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN, ON FINAL,  NO RIGHT MAIN GEAR DOWN AND LOCKED INDICATION. RAN E/A CHECKLIST. ALTERNATE GEAR  LOCKED DOWN INDICATOR WAS NORMAL,  3 GREEN.  RIGHT MAIN GEAR DOWN AND LOCKED LIGHT DOES NOT ILLUMINATE WITH ADVSY LIGHTS TEST.  ALL OTHER LIGHTS TEST NORMALLY. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED THE LAMP IN THE RT MLG INDICATOR LIGHT IAW AMM TASK 32-31-01-960-801. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
